MathSciNet Relay Station
MathSciNet bibliographic data
MR243119 (39 #4443) 32.60 (53.00)
Hahn, Kyong T.; Mitchell, Josephine Generalization of Schwarz-Pick lemma to invariant volume in a Kähler manifold. Bull. Amer. Math. Soc. 73 1967 668–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement